Hi, kak. My husband is 57 and recently had his third Taxotere treatment. Side effects have been similar to what David described. For my husband, the worst seemed immediately after the first treatment. He was extremely tired and miserable with severe constipation. He now makes sure to take a laxative around the time of the infusion.
He had a Neupogen shot a week after the first treatment and experienced severe bone pain. The most recent course of chemo, his white count was sufficient so that the onc. did not require him to have the Neupogen. If needed again, we will pretreat with painkillers to avoid this severe reaction.
We are concerned about colds and flu and try to do a lot of hand washing - my husband does wear a surgical mask in public if he goes out when his blood counts are low. So far have been lucky.
For my husband at least, the side effects seem to have gotten a little easier. We are hoping for a good PSA this time around to really lift our spirits. My husband is retired but I do know many continue to work through chemo. If your husband has some flexibility in hours and his job is not physically demanding, I think it would be very possibe.
Good luck to you and your husband - let us know how it goes.
Post Edited (DanielleS) : 1/13/2011 7:43:05 PM (GMT-7)